# SDR HNAA2013042200230

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 39,752 hours, 59,172 cycles
- Engine: Pwa PW123
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Torque Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE HAD HIGH FUEL FLOW, NH AT 999 AND HAD A 1 KNOB POWER LEVER SPLIT TO MATCH TORQUE.  GROUND RAN ACFT.  FOUND TORQUE NOT INDICATING CORRECTLY. CYCLED ECU MODE SWITCH.  TORQUE RETURNED TO NORMAL.  CLEANED BOTH ECU CONNECTOR  PLUGS.  GROUND RAN ACFT.  OPS CHECKED GOOD IAW SRT MANUAL.  OK FOR SERVICE.
